# SDR TSAA0626078

- Difficulty date: September 21, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,731 hours, 27,738 cycles
- System (JASC): 2610 · Detection System
- Part: Control Panel
- Part number: 47400602
- Part serial: 0677
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 206 HNL-OGG: AS THE AIRCRAFT WAS TAXIING PRIOR TO TAKEOFF, THE (OVHT/DET) LIGHT ILLUMINATED ON THE MASTER CAUTION ANNUNCIATOR PANEL ALONG WITH THE AFT CARGO FAULT LIGHT AND AFT SMOKE LIGHT.  THE CREW FOLLOWED QRH PROCEDURES AND RETURNED TO THE GATE. MX ACTION: MAINTENANCE REPLACED THE CARGO FIRE DETECTION/SUPPRESSION CONTROL PANEL.  THE FORWARD AND AFT CONTROL ELECTRONIC UNITS WERE ALSO REPLACED FOR PRECAUTIONARY MEASURE.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK WITH BOTH ENGINES RUNNING.  AIRCRAFT WAS RETURNED TO SERVICE.
